American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G18) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Hermine Biermé and Olivier Durieu. Invariance principles for self-similar set-indexed random fields. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Omer Angel, Alexander E. Holroyd, Gady Kozma, Johan Wästlund and Peter Winkler. The phase transition for dyadic tilings. Trans. Amer. Math. Soc. 366 (2014) 1029-1046.
Abstract, references, and article information   
View Article: PDF

[3] Wai Chin, Brian Hunt and James A. Yorke. Correlation dimension for iterated function systems. Trans. Amer. Math. Soc. 349 (1997) 1783-1796. MR 1407698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1